# SDR SWAA2020112427842

- Difficulty date: November 3, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 53,736 hours, 31,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO COMPARTMENT RT SIDE FLOOR SUPPORT Z CHANNEL S-25R FROM STA 727 TO STA 767.  REMOVED AND REPLACED 'Z' CHANNEL FROM STA 727 TO STA 767 S25R AT AFT CARGO COMPARTMENT, PER REF B737 SRM 51-40-02-0G-0.
